# SDR SWIA2022122967053

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 40,577 hours, 39,604 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP CANOE PANEL 692BB BRACKET AFFIXED TO THE HINGE ARM IS CRACKED.   (FILED CLOSED)    INSTALLED NEW RH FLAP CANOE PANEL 692BB HINGE ARM BRACKET IN REF TO CRJ-200 SRM 51-42-10.
